“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7622
School of Mathematics
  Title:   Uniform diameter bounds for some families of Cayley graphs
1.  A. Gamburd
2.  M. Shahshahani
  Status:   Published
  Journal: Internat. Math. Res. Notices
  Vol.:  71
  Year:  2004
  Pages:   3813-3824
  Supported by:  IPM
We prove that Cayley graphs of PSL2(\mathbbZ/pn \mathbbZ) have uniform polylog diameter with respect to the natural projection of elements in PSL2(\mathbbZ) generating a dense subgroup. The proof also provides a fast algorithm for finding a short path between two vertices.

Download TeX format
back to top
scroll left or right